# SDR DALA2017121308616

- Difficulty date: December 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 59,263 hours, 32,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON AT STA 1475 CRACKED ON BOTH SIDES AT THE VERY END OF THE LONGERON.  COMPLIED WITH ERA 564026-14, REV O.
